| Model Number |
6260 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer from (b)(6) reported that her blood glucose readings were not being stored in the memory of the contour next link 2.4 meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.The model # was not provided.
Additional Manufacturer Narrative
The customer returned the suspected contour next link 2.4 meter for evaluation.Upon investigation it was found that the blood glucose readings were saved in chronological order in the meter's memory.The last readings recorded on the meter were from 31-may-2022.The meter readings were also uploaded to glucofacts deluxe software, which showed 1000 readings in the timeframe of 28-aug-2021 to 31-may-2022 with the average of three readings performed per day.The returned meter was tested with the in-house contour next test strips and breeze2 control solution to simulate blood, which gave a satisfactory performance.The simulated blood glucose readings obtained during in-house testing were properly stored in the meter's memory.